No Cover Image

Journal article 836 views

Existence of groundstates for a class of nonlinear Choquard equations

Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Transactions of the American Mathematical Society, Volume: 367, Issue: 9, Pages: 6557 - 6579

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1090/S0002-9947-2014-06289-2

Published in: Transactions of the American Mathematical Society
Published: 2015
URI: https://cronfa.swan.ac.uk/Record/cronfa21596
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-05-21T02:03:08Z
last_indexed 2018-11-22T19:31:55Z
id cronfa21596
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2018-11-22T16:08:32.2142878</datestamp><bib-version>v2</bib-version><id>21596</id><entry>2015-05-20</entry><title>Existence of groundstates for a class of nonlinear Choquard equations</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-05-20</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Transactions of the American Mathematical Society</journal><volume>367</volume><journalNumber>9</journalNumber><paginationStart>6557</paginationStart><paginationEnd>6579</paginationEnd><publisher/><keywords/><publishedDay>1</publishedDay><publishedMonth>9</publishedMonth><publishedYear>2015</publishedYear><publishedDate>2015-09-01</publishedDate><doi>10.1090/S0002-9947-2014-06289-2</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2018-11-22T16:08:32.2142878</lastEdited><Created>2015-05-20T13:45:28.9374935</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>1</order></author><author><firstname>Jean</firstname><surname>Van Schaftingen</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2018-11-22T16:08:32.2142878 v2 21596 2015-05-20 Existence of groundstates for a class of nonlinear Choquard equations 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2015-05-20 SMA Journal Article Transactions of the American Mathematical Society 367 9 6557 6579 1 9 2015 2015-09-01 10.1090/S0002-9947-2014-06289-2 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2018-11-22T16:08:32.2142878 2015-05-20T13:45:28.9374935 College of Science Mathematics Vitaly Moroz 0000-0003-3302-8782 1 Jean Van Schaftingen 2
title Existence of groundstates for a class of nonlinear Choquard equations
spellingShingle Existence of groundstates for a class of nonlinear Choquard equations
Vitaly Moroz
title_short Existence of groundstates for a class of nonlinear Choquard equations
title_full Existence of groundstates for a class of nonlinear Choquard equations
title_fullStr Existence of groundstates for a class of nonlinear Choquard equations
title_full_unstemmed Existence of groundstates for a class of nonlinear Choquard equations
title_sort Existence of groundstates for a class of nonlinear Choquard equations
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Vitaly Moroz
author2 Vitaly Moroz
Jean Van Schaftingen
format Journal article
container_title Transactions of the American Mathematical Society
container_volume 367
container_issue 9
container_start_page 6557
publishDate 2015
institution Swansea University
doi_str_mv 10.1090/S0002-9947-2014-06289-2
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2015-09-01T03:32:03Z
_version_ 1737025203535347712
score 10.8781185